Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 8:53 AM EDT for Morgan County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 8:53 AM EDT (12:53 UTC)
- Expired
- Jun 22, 2010, 3:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, IN
The radar
The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -369 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WGUS53 KIND 221253 FFWIND INC109-221900- /O.NEW.KIND.FF.W.0039.100622T1253Z-100622T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 853 AM EDT TUE JUN 22 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SPECIAL FLASH FLOOD WARNING FOR... CENTRAL MORGAN COUNTY IN CENTRAL INDIANA... * UNTIL 300 PM EDT TUESDAY * AT 849 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING WAS MOVING DOWN WHITELICK CREEK FROM A DAM BREAK IN HENDRICKS COUNTY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOORESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOOD WATERS ARE MOVING DOWN WHITELICK FROM AVON TO MOORESVILLE. PEOPLE NEAR WHITELICK CREEK SHOULD GET OUT OF THE WAY. && LAT...LON 3958 8631 3936 8629 3936 8658 3959 8655 $$ JK
2 follow-up statements
370 WGUS73 KIND 221708 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 108 PM EDT TUE JUN 22 2010 INC109-221900- /O.CON.KIND.FF.W.0039.000000T0000Z-100622T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN- 108 PM EDT TUE JUN 22 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL MORGAN COUNTY UNTIL 300 PM EDT... AT 106 PM EDT...EMERGENCY MANAGEMENT REPORTED THAT FLASH FLOODING WAS OCCURRING ALONG WHITELICK CREEK. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOORESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOOD WATERS ARE MOVING DOWN DOWNSTREAM. IF THIS TREND CONTINUES...THE FLASH FLOOD WARNING WILL BE REPLACED BY A LONGER TERM WARNING LATER TODAY. && LAT...LON 3958 8631 3936 8629 3936 8658 3959 8655 $$ JK
119 WGUS73 KIND 221853 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 253 PM EDT TUE JUN 22 2010 INC109-221906- /O.EXP.KIND.FF.W.0039.000000T0000Z-100622T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN- 253 PM EDT TUE JUN 22 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL MORGAN COUNTY WILL BE ALLOWED TO EXPIRE AT 300 PM EDT... HOWEVER...AN AREAL FLOOD WARNING CONTINUES FOR ALL OF MORGAN COUNTY. WATER FROM A DAM FAILURE ON WHITELICK CREEK IN AVON THIS MORNING HAD MOSTLY DRAINED DOWNSTREAM. THIS REDUCED THE THREAT OF RAPIDLY RISING WATER ALONG THE CREEK. HOWEVER SOME FLOODING SHOULD STILL BE EXPECTED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3958 8631 3936 8629 3936 8658 3959 8655 $$ JK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:16 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 22, 6:16 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 616 AM EDT TUE JUN 22 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP CONVECTION THROUGH MID WEEK. && .NEAR TERM /THIS MORNING/... CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS EXHIBITING SOME SUPERCELLULAR BEHAVIOR. && .SHORT TERM /TODAY THROUGH THURSDAY/... GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY ONCE AGAIN TODAY. CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST. PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE WEEK. TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE AND KEPT THEM IN THE LOW 70S. && .LONG TERM /FRIDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S IS EXPECTED FOR THE WEEKEND. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../221200 TAF ISSUANCE/... THUNDERSTORMS CONTINUE TO IMPACT THE AREA ALONG A QUASI STATIONARY BOUNDARY EARLY THIS MORNING. EXPECT STORMS WILL DIMINISH BY MID MORNING WITH SKIES BECOMING PARTLY CLOUDY. WITH THE ATMOSPHERE ONCE AGAIN BECOMING HIGHLY UNSTABLE LATER THIS AFTERNOON AND THE BOUNDARY LIFTING ONLY SLOWLY NORTH...SCATTERED CONVECTION WILL DEVELOP FOR THE LATE AFTERNOON AND EVENING. WILL CARRY CB MENTION AT ALL TERMINALS...WITH LATER SHIFTS EMPLOYING MORE DETAILS AS THE PATTERN EVOLVES. CONVECTION SHOULD THEN SHIFT INTO NORTHERN INDIANA ALONG THE BOUNDARY TONIGHT. WINDS WILL GENERALLY BE SOUTH/SOUTHWEST FOR MUCH OF THE FORECAST PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INZ051>053-060>062-067>070. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....NIELD/TDUD AVIATION...RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EDT TUE JUN 22 2010 INZ021-028>031-035>049-051>057-060>065-067>072-230815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 405 AM EDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 22, 5:10 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
06/22/2010 M58 MPH MARION IN EMERGENCY MNGR
&&
TDUDLocal storm report, Jun 22, 7:21 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM FLOOD 1 E FISHERS 39.95N 86.00W
06/22/2010 HAMILTON IN NWS EMPLOYEE
WATER STARTING TO FLOW ONTO I69 NEAR EXIT 3.
&&
JHLocal storm report, Jun 22, 7:49 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN 1 S GREENWOOD 39.60N 86.11W
06/22/2010 M0.25 INCH JOHNSON IN TRAINED SPOTTER
AMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME.
&&
HEROLDLocal storm report, Jun 22, 8:22 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 2 SSE BROWNSBURG 39.81N 86.38W
06/22/2010 M4.61 INCH HENDRICKS IN TRAINED SPOTTER
AMOUNT BETWEEN 1130 PM JUNE 21ST AND 7 AM TODAY.
&&
HEROLDLocal storm report, Jun 22, 8:25 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD AVON 39.76N 86.38W
06/22/2010 HENDRICKS IN LAW ENFORCEMENT
WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
DAMN BREAK.
&&
MKOCHLocal storm report, Jun 22, 8:30 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD AVON 39.76N 86.38W
06/22/2010 HENDRICKS IN LAW ENFORCEMENT
WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
DAM BREAK.
&&
MKOCHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 9:46 PM EDT | Tornado Warning | IND | Fountain, Warren | 44 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:30 AM EDT | Flash Flood Warning | IND | Carroll, Howard | 6 hr |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 1:58 AM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 6 hr |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 4:45 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 5:47 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Morgan, Rush, Shelby | 6 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 9:28 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 24 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.